# SDR DALA2023112909821

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 95,205 hours, 43,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0675 R FWD ENT DOOR WAS DISPLAYED ON EICAS ON FINAL APPROACH. CORRECTIVE ACTION: CLEANED/LUBE DOOR WARNING SENSOR. DOOR WARNING SYSTEM TEST I.A.W. B757 AMM 52-71. CHECKS GOOD AT THIS TIME. A/C OK FOR SVC. (4269874)
